Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Fundamental groups of topological stacks with the slice property

Behrang Noohi

Algebraic & Geometric Topology 8 (2008) 1333–1370
Bibliography
1 M A Armstrong, The fundamental group of the orbit space of a discontinuous group, Proc. Cambridge Philos. Soc. 64 (1968) 299 MR0221488
2 M A Armstrong, Calculating the fundamental group of an orbit space, Proc. Amer. Math. Soc. 84 (1982) 267 MR637181
3 H Bass, Covering theory for graphs of groups, J. Pure Appl. Algebra 89 (1993) 3 MR1239551
4 G E Bredon, Introduction to compact transformation groups, Pure and Applied Math. 46, Academic Press (1972) MR0413144
5 R Brown, Topology. A geometric account of general topology, homotopy types and the fundamental groupoid, Ellis Horwood Series: Math. and its Applications, Ellis Horwood Ltd. (1988) MR984598
6 A Grothendieck, editor, M Raynaud, Revêtements étales et groupe fondamental, Lecture Notes in Math. 224, Springer (1971) MR0354651
7 P J Higgins, J Taylor, The fundamental groupoid and the homotopy crossed complex of an orbit space, from: "Category theory (Gummersbach, 1981)", Lecture Notes in Math. 962, Springer (1982) 115 MR682948
8 J i Nagata, Modern general topology, North-Holland Math. Library 33, North-Holland Publishing Co. (1985) MR831659
9 B. Noohi, Foundations of topological stacks I arXiv:math/0503247v1
10 R S Palais, On the existence of slices for actions of non-compact Lie groups, Ann. of Math. $(2)$ 73 (1961) 295 MR0126506
11 F Rhodes, On the fundamental group of a transformation group, Proc. London Math. Soc. $(3)$ 16 (1966) 635 MR0203715
12 L Ribes, P Zalesskii, Profinite groups, Ergebnisse der Math. und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Math. [Results in Math. and Related Areas. 3rd Series.] 40, Springer (2000) MR1775104
13 A Weinstein, Linearization of regular proper groupoids, J. Inst. Math. Jussieu 1 (2002) 493 MR1956059
14 N T Zung, Proper groupoids and momentum maps: linearization, affinity, and convexity, Ann. Sci. École Norm. Sup. (4) 39 (2006) 841 MR2292634